# SDR T17A20200811049

- Difficulty date: February 20, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N485CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK545
- Aircraft time: 8,338 hours, 6,283 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: 202000194
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD UPPER TR BRACKET CRACKED//// REMOVED ADN REPLACED LEFT INBARD UPPER TR BRACKET WITH A NEW BRACKET. IAW NORDAM CMM 78-30-07
